MathSciNet Relay Station
MathSciNet bibliographic data
MR609985 60J80
Sugitani, Sadao On the limit distributions of decomposable Galton-Watson processes with the Perron-Frobenius root $1$. Osaka J. Math. 18 (1981), no. 1, 175–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement